# SDR SWIA201336216

- Difficulty date: December 8, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 26,163 hours, 21,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD WEB HAS INDICATION NOTED AT LBL 9 & WL111,  APPROXIMATELY 1.0 INCHES LONG 50% FSH.  C-CHECK REPAIRED IAW REO.
